# SDR ABXA20151022162

- Difficulty date: October 22, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 63,581 hours, 48,631 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Unit
- Part number: 4038170905
- Part serial: 82100393
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RT FLIGHT MANAGEMENT CONTROL & DISPLAY UNIT FLASHED VERTICAL BRIGHT & THEN FAILED, FOLLOWED BY A STRONG SMELL OF SMOKE.  THE RT CONTROL & DISPLAY UNIT WAS REPLACED.  THE CAUSE OF FAILURE IS CURRENTLY UNDER INVESTIGATION.
